Well Being

Breaking Out? Vitamin B Could Be Causing Your Acne

By  | 

photo: Thinkstock

You thought your acne breakouts were as far behind you as leg warmers and curfews, but lately you've been getting some pimples. Don't blame your new face wash or a stressful week at work — the culprit could be in your multivitamin. According to a post on Well and Good NYC, vitamins B6 and B12 could cause breakouts in some people.

While no one knows for sure why B vitamins cause acne, there are ways to avoid those painful lumps. The B vitamins you get from your food are fine, just beware the dose in your multivitamin. If you notice flare ups decreasing when you drop your One A Day, you might want to switch to a formula that doesn't contain vitamin B. You should also avoid energy drinks, which usually contain B vitamins. But really, shouldn't you be avoiding energy drinks anyway?

via Well and Good NYC

comments